Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. M. Ilin
Title: Matching of asymptotic expansions of solutions of boundary value problems
Additional book information: Translations of Mathematical Monographs, vol. 102, American Mathematical Society, Providence, RI, 1992, ix+ 279 pp., US$169.00. ISBN 0-8218-4561-6.

Review Information:

Reviewer: Julian D. Cole
Journal: Bull. Amer. Math. Soc. 29 (1993), 270-271
DOI: https://doi.org/10.1090/S0273-0979-1993-00416-6
American Mathematical Society